Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
hi,just wanted to no what side effects u guys are getting from menopur,started injections on friday the 13th ^evil^ but all went well!!! lol and going for first scan this friday,stating to get bit stressy,have had tummy pains similar to period/ovulation,sleeping for england is this normal ? still on spray, dexamethasone and 150 menupor.
 

·
Registered
Joined
·
4,128 Posts
Hiya Whitty Woo & welcome!

I notice that you're at the Bristol Centre....good choice!  :)

Well it's tricky to define the side effects coz everyone reacts so differently.  I remember stroppiness as being my major side effect!  ;D 

Have you seen the Bonkers Bristol Girls Thread in this section ~ come along and join us in there, you'll find lots of support & friendship.

Also just in case you're not aware there are cycle buddy threads where you can chat to others going through treatment at the same time....although you're in good company as a few other girls on the Bristol thread are cycling at the moment too!

Sorry I couldn't be more helpful, but do come and natter, and best of luck for your scan on Friday!

^reiki^ ^fairydust^  ^reiki^ ^fairydust^  ^reiki^ ^fairydust^

Katie  :)
 

·
Premium Member
Joined
·
4,394 Posts
Hi Whitty Whoo,

I am going to move your post to Peer Support, so you get some more answers/opinions.

Good Luck ... Bels x
 

·
Registered
Joined
·
2,161 Posts
Yep, stomach pains like you describe, tired and a little stressy occasionally.

Hope you are drinking lots of water and resting (that's what my clinic told me to do!).
 

·
Registered
Joined
·
447 Posts
Hiya

I have been exactly the same. Moody, I did have AF like pains and with the spray really bad headached. I have also been very tired.

Have my day 8 scan tomorrow!

Good luck xx
 
1 - 5 of 5 Posts
Top